Alert archive / Louisiana / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 56, NWS Lake Charles, LA

August 21, 2014Avoyelles Parish, Rapides Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Aug 21, 2014, 3:03 PM CDT for Avoyelles Parish, Rapides Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 21, 2014, 3:03 PM CDT (20:03 UTC)
Expired
Aug 21, 2014, 3:30 PM CDT
In force
27 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Avoyelles Parish, LA, Rapides Parish, LA

The radar

The Ft Polk radar (KPOE), 72 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3865 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3865 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

029 
WUUS54 KLCH 212003
SVRLCH
LAC009-079-212030-
/O.NEW.KLCH.SV.W.0056.140821T2003Z-140821T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
303 PM CDT THU AUG 21 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
  NORTHEASTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES PINEVILLE...

* UNTIL 330 PM CDT

* AT 303 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH...OVER PINEVILLE...MOVING
  NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  KOLIN...LIBUSE...ESLER REGIONAL AIRPORT...HOLLOWAY AND DEVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3129 9211 3122 9240 3137 9249 3147 9228
      3148 9223 3148 9221
TIME...MOT...LOC 2003Z 246DEG 16KT 3131 9235

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 12:50 PM CDT, 2 hours 13 minutes earlier.

Area forecast discussion, Aug 21, 12:50 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1250 PM CDT THU AUG 21 2014

.AVIATION...AN AIRPORT WEATHER WARNING IS IN EFFECT FOR ARA AS
SEVERAL TSTMS WILL BE MOVING OVER THE TERMINAL AND LIGHTNING WILL
BE WITHIN 5 NM. TEMPO IFR TSTMS FOR ARA AND LFT AS RAINFALL RATES
WILL LIMIT VISIBILITIES. ELSEWHERE ISOLATED AIRMASS TSTMS ARE
MOVING INTO THE AEX VCNTY. BPT AND LCH ARE SOUTH OF THE SEABREEZE
BOUNDARY AND LOOKS TO BE FREE AND CLEAR ON TSTMS...VFR. COULD BE
MVFR IN LIGHT FOG TNITE INITALLY AT AEX AND LATER AT LCH. COVERAGE
SHOULD BE TOO SPARSE FOR MENTION OF ANY TSTMS ON FRIDAY DUE TO RIDGING.

SWEENEY

&&

.PREV DISCUSSION... /ISSUED 300 AM CDT THU AUG 21 2014/

DISCUSSION...
SFC ANALYSIS CONTINUES TO SHOW HIGH PRESSURE RIDGE ACROSS THE N
GULF KEEPING A S FLOW ACROSS THE REGION. RADAR SHOWING NOCTURNAL SHRA
ACROSS THE COASTAL WATERS HOLDING TOGETHER AS IT MOVES INLAND
ACROSS S LA TOWARDS THE I-10 CORRIDOR.

SEEM TO BE STUCK IN A PATTERN WITH JUST ENOUGH MOISTURE AND
INSTABILITY ALOFT TO GENERATE ISO/SCT SHRA/TSRA...DESPITE BEING
IN THE MIDDLE OF THE MID/UPPER RIDGE. THUS...WENT ABOVE GUIDANCE
FOR POPS ONCE AGAIN...WITH THE BEST CHANCES ALONG AND NORTH OF
THE I-10 CORRIDOR BY AFTERNOON HEATING MAXIMUM...WHICH SHOULD BE
IN THE MID 90S ACROSS THIS REGION. PRECIP CHANCES WILL DIMINISH
BY SUNSET.

STILL EXPECTING PRECIP CHANCES TO DIMINISH BY FRI INTO THE WEEKEND AS
HIGH PRESSURE IN THE MID/UPPER LEVELS BUILDS ACROSS THE SOUTHERN
STATES. THUS...DIDN'T MAKE SIGNIFICANT CHANGES IF ANY TO THE
EXTENDED FORECAST. THUS...MINIMAL PRECI CHANCES FRI-SUN...WITH LOWS IN
THE MID/UPPER 70S...AND HIGHS IN THE MID 90S COMMON...WITH
MID/UPPER 90S EXPECTED NORHT OF I-10.

INCREASING MOISTURE FROM THE EASTERN GULF WILL INCREASE POPS ONCE
AGAIN MON-WED...THUS DIDN'T MAKE MUCH CHANGES TO THE FORECAST
GOING 20% MON & 30% TUE-WED.

DML

MARINE...
HIGH PRESSURE RIDGING OVER THE GULF WATERS WILL MAINTAIN SOUTH
TO SOUTHWEST WINDS 5-10 KTS THRU THE PERIOD. ISO SHRA/TSRA WILL
CONTINUE THIS MORNING INTO THE AFTERNOON...WITH DIMINISHED CHANCES
FOR FRI INTO THE WEEKEND AS HIGH PRESSURE ALOFT INHIBITS MOST
CONVECTIVE DEVELOPMENT.

DML

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  94  78  94  76  94 /  50  10  20  10  10
KBPT  93  78  94  77  94 /  20  10  20  10  10
KAEX  96  75  97  74  97 /  30  10  20  10  10
KLFT  94  76  95  76  95 /  30  10  20  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSLAKECHARLES
WWW.TWITTER.COM/NWSLAKECHARLES
WWW.YOUTUBE.COM/NWSLAKECHARLES

&&
Hazardous weather outlook, Aug 21, 3:08 AM CDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
308 AM CDT THU AUG 21 2014

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-221100-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
308 AM CDT THU AUG 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN BY LATE
MORNING INTO THE AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF
HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS. OTHERWISE...HIGHS
IN THE LOWER TO MID 90S WITH HEAT INDEX VALUES REACHING 100 TO 105
DEGREES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
HIGH PRESSURE WILL BUILD THROUGH THE MID AND UPPER LEVELS BY
FRIDAY INTO THE WEEKEND WHICH WILL INCREASE TEMPERATURES AND
DECREASE PRECIPITATION CHANCES ACROSS THE REGION. NO HAZARDOUS
WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Aug 21, 2:26 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
226 PM CDT THU AUG 21 2014

LAZ033-045-212000-
ST. LANDRY LA-UPPER ST. MARTIN LA-
226 PM CDT THU AUG 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY AND ST. MARTIN
PARISHES UNTIL 300 PM CDT...

AT 223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES WEST OF ATCHAFALAYA NATIONAL WILDLIFE
REFUGE...MOVING NORTHEAST AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...ATCHAFALAYA
NATIONAL WILDLIFE REFUGE AND KROTZ SPRINGS.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3035 9180 3045 9189 3056 9177 3053 9173
      3050 9173 3050 9170 3045 9164 3043 9163
      3040 9162

SWEENEY
Special weather statement, Aug 21, 2:29 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
229 PM CDT THU AUG 21 2014

LAZ028-031-032-212000-
RAPIDES LA-EVANGELINE LA-ALLEN LA-
229 PM CDT THU AUG 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...EVANGELINE AND ALLEN
PARISHES UNTIL 300 PM CDT...

AT 226 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ALLEN PARISH AIRPORT...MOVING NORTHEAST AT
15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...OAKDALE AND
BEAVER.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3093 9263 3077 9249 3068 9269 3076 9277

SWEENEY
Special weather statement, Aug 21, 2:36 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
236 PM CDT THU AUG 21 2014

LAZ029-033-212000-
ST. LANDRY LA-AVOYELLES LA-
236 PM CDT THU AUG 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY AND AVOYELLES PARISHES
UNTIL 300 PM CDT...

AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF SIMMESPORT...MOVING NORTHEAST AT
15 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SIMMESPORT.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3101 9175 3098 9178 3098 9180 3089 9179
      3085 9181 3084 9179 3083 9180 3078 9187
      3083 9194 3114 9186

SWEENEY
Special weather statement, Aug 21, 2:44 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
244 PM CDT THU AUG 21 2014

LAZ028-029-212015-
RAPIDES LA-AVOYELLES LA-
244 PM CDT THU AUG 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND AVOYELLES PARISHES
UNTIL 315 PM CDT...

AT 242 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF ALEXANDRIA...MOVING
NORTHEAST AT 25 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...
PINEVILLE...TIOGA...KINGSVILLE...PARADISE...BALL AND KOLIN.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3147 9218 3130 9208 3119 9245 3130 9251
      3141 9242 3147 9228 3148 9223 3148 9219

SWEENEY
Special weather statement, Aug 21, 2:47 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
247 PM CDT THU AUG 21 2014

LAZ033-212015-
ST. LANDRY LA-
247 PM CDT THU AUG 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY PARISH UNTIL 315 PM
CDT...

AT 245 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF LEBEAU...MOVING NORTHEAST AT
20 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LEBEAU AND
PALMETTO.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3084 9196 3070 9177 3059 9206 3070 9214

SWEENEY
Special weather statement, Aug 21, 2:54 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
254 PM CDT THU AUG 21 2014

LAZ028-032-212030-
RAPIDES LA-EVANGELINE LA-
254 PM CDT THU AUG 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES AND EVANGELINE PARISHES
UNTIL 330 PM CDT...

AT 250 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES WEST OF TURKEY CREEK...MOVING NORTHEAST
AT 10 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...GLENMORA...
TURKEY CREEK...MCNARY AND FOREST HILL.

THE PRIMARY THREATS FROM THIS STORM ARE CONTINUOUS LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

LAT...LON 3108 9252 3095 9231 3077 9249 3092 9262

SWEENEY

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 1:41 PM CDTSpecial Weather StatementLCHSaint Martin34 min
Aug 21, 2:09 PM CDTSpecial Weather StatementLCHSt. Mary66 min
Aug 21, 2:26 PM CDTSpecial Weather StatementLCHSaint Landry34 min
Aug 21, 2:29 PM CDTSpecial Weather StatementLCHEvangeline31 min
Aug 21, 2:36 PM CDTSpecial Weather StatementLCHAvoyelles24 min
Aug 21, 2:44 PM CDTSpecial Weather StatementLCHRapides31 min
Aug 21, 2:47 PM CDTSpecial Weather StatementLCHSaint Landry28 min
Aug 21, 2:54 PM CDTSpecial Weather StatementLCHEvangeline36 min
Aug 21, 3:18 PM CDTSpecial Weather StatementLCHRapides27 min
Aug 21, 3:36 PM CDTSpecial Weather StatementLCHRapides24 min
Aug 21, 3:55 PM CDTSpecial Weather StatementLCHRapides50 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.